# SDR 2001F00203

- Difficulty date: July 7, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N743SA
- Make and model: Boeing 747230B
- Aircraft serial: 22671
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 60B1000019
- Condition: Loose
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I, J, A

## Discrepancy

AIR TURN BACK, AT APPROXIMATELY 1.0 PSI DIFFERENTIAL, A BANG WAS HEARD ACCOMPANIED BY A LOUD ROAR AND AN L-1 DOOR LIGHT.  DEPRESSURIZED AIRCRAFT AND L1 DOOR LIGHT WENT OUT.  VISUALLY INSPECTED DOOR LATCHES AND OPERATION OF L1 DOOR AND CONFIRMED DOOR WAS NOT SHUT PROPERLY.  RE-SECURED DOOR SEAL RETAINER ON UPPER AFT CORNER OF DOOR AND REPLACED LOWER DOOR SEAL.  PRESSURIZED AIRCRAFT CABIN AND LEAKED CHECKED GOOD.  (M)
